# SDR DXTA2022082268660

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 120
- Aircraft serial: 6800235
- Aircraft time: 12,431 hours, 8,351 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Inoperative
- Stage of operation: CR
- How discovered: L
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ACM O'TEMP AMBER CAS: ACM O'TEMP MSG ILLUMINATED AT 45,000'. CHECKLIST ACCOMPLISHED.
